Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 1, NWS Kansas City, MO

February 20, 20144 counties in Missouri

NWS Kansas City, MO issued this river flood warning at Feb 20, 2014, 9:52 AM CST for 4 counties in Missouri. It took effect at Feb 20, 2014, 8:17 PM CST. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 9:52 AM CST (15:52 UTC)
In effect from
Feb 20, 2014, 8:17 PM CST
Expired
Feb 23, 2014, 12:47 AM CST
In force
53 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MO, Chariton County, MO, Linn County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River near Sumner (SNZM7). The gauge peaked at 30.72 ft at Feb 21, 2014, 12:00 PM CST.

actionminormoderate10203002/2002/2102/2202/2302/24
Action stage
21 ft
Minor stage
26 ft
Moderate stage
28 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06902000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WGUS43 KEAX 201552
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
952 AM CST THU FEB 20 2014
 
...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-211552-
/O.NEW.KEAX.FL.W.0001.140221T0742Z-140222T2236Z/
/SNZM7.1.ER.140221T0742Z.140221T1200Z.140221T2236Z.NO/
952 AM CST THU FEB 20 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Grand River near Sumner.
* from late tonight to Saturday afternoon.
* At  8:45 AM Thursday the stage was 19.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 27.5 feet by Friday morning.the river will
  fall below flood stage by Friday afternoon.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   19.0   Thu 09 AM   27.5 Friday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

$$
8 follow-up statements
242 
WGUS43 KEAX 210218
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
818 PM CST THU FEB 20 2014
  

...Observed flooding changed from Minor to Minor severity for the 
following rivers in Missouri...

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-220218-
/O.EXT.KEAX.FL.W.0001.140221T0217Z-140223T0807Z/
/SNZM7.2.ER.140221T0028Z.140221T1800Z.140222T0807Z.NO/
818 PM CST THU FEB 20 2014

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Grand River near Sumner.

* until late Saturday night.
* At  7:45 PM Thursday the stage was 27.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.5 feet by 
  early Friday afternoon. The river will fall below flood stage early
  Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   27.1   Thu 08 PM   28.5 early Friday afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
241 
WGUS83 KEAX 210644
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1244 AM CST FRI FEB 21 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Chariton River near Prairie Hill affecting Chariton and Macon 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC041-121-210714-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-140222T1400Z/
/PRIM7.1.ER.140220T2247Z.140221T0200Z.140221T0452Z.NO/
1244 AM CST FRI FEB 21 2014

The Flood Warning is cancelled for
  The Chariton River near Prairie Hill.
* At 11:45 PM Thursday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 10:52 PM Thursday.
* Forecast...The river will continue to fall to 9.6 feet by Saturday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Chariton River
  Prairie Hill    15   14.7   Fri 12 AM   13.7 this morning
     
&&
  
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290 3933 9299

  

$$

MOC033-041-115-117-220644-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-140223T1220Z/
/SNZM7.2.ER.140221T0028Z.140221T1200Z.140222T1220Z.NO/
1244 AM CST FRI FEB 21 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday morning.
* At 11:45 PM Thursday the stage was 29.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 29.8 feet by this
  morning. The river will fall below flood stage Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   29.2   Fri 12 AM   29.8 this morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
475 
WGUS83 KEAX 211208
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
608 AM CST FRI FEB 21 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-221208-
/O.CON.KEAX.FL.W.0001.000000T0000Z-140223T1220Z/
/SNZM7.2.ER.140221T0028Z.140221T1145Z.140222T1220Z.NO/
608 AM CST FRI FEB 21 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday morning.
* At  5:45 AM Friday the stage was 30.3 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.3   Fri 06 AM   29.8 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MJ
760 
WGUS83 KEAX 211502
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
902 AM CST FRI FEB 21 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-221502-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-140223T2210Z/
/SNZM7.2.ER.140221T0028Z.140221T1800Z.140222T2210Z.NO/
902 AM CST FRI FEB 21 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday afternoon.
* At  8:45 AM Friday the stage was 30.6 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by this
  afternoon. The river will fall below flood stage Saturday 
  afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.6   Fri 09 AM   30.8 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330


$$
921 
WGUS83 KEAX 220259
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
859 PM CST FRI FEB 21 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-230259-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-140223T2050Z/
/SNZM7.2.ER.140221T0028Z.140221T1830Z.140222T2050Z.NO/
859 PM CST FRI FEB 21 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday afternoon.
* At  8:45 PM Friday the stage was 30.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.0   Fri 09 PM   29.7 early Saturday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
764 
WGUS83 KEAX 221216
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
616 AM CST SAT FEB 22 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-231216-
/O.CON.KEAX.FL.W.0001.000000T0000Z-140223T2050Z/
/SNZM7.2.ER.140221T0028Z.140221T1830Z.140222T2050Z.NO/
616 AM CST SAT FEB 22 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday afternoon.
* At  5:45 AM Saturday the stage was 28.5 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   28.5   Sat 06 AM   26.9 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MJ
085 
WGUS83 KEAX 221504
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
904 AM CST SAT FEB 22 2014
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-231504-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-140223T2040Z/
/SNZM7.2.ER.140221T0028Z.140221T1830Z.140222T2040Z.NO/
904 AM CST SAT FEB 22 2014

The Flood Warning continues for
  The Grand River near Sumner.
* until Sunday afternoon.
* At  8:45 AM Saturday the stage was 27.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   27.8   Sat 09 AM   26.8 this afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
663 
WGUS83 KEAX 230647
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1247 AM CST SUN FEB 23 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Grand River near Sumner affecting Livingston...Carroll...Chariton 
  and Linn Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC033-041-115-117-230717-
/O.CAN.KEAX.FL.W.0001.000000T0000Z-140223T2040Z/
/SNZM7.2.ER.140221T0028Z.140221T1830Z.140222T2100Z.NO/
1247 AM CST SUN FEB 23 2014

The Flood Warning is cancelled for
  The Grand River near Sumner.
* At 11:45 PM Saturday the stage was 23.1 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  3:00 PM Saturday.
* Forecast...The river will continue to fall to 16.4 feet by Monday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   23.1   Sun 12 AM   21.6 this morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 20, 5:21 AM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Feb 20, 5:21 AM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 AM CST Thu Feb 20 2014

.SHORT TERM...(Today and Tonight)
Issued at 430 AM CST THU FEB 20 2014

At the surface a very strong trough has formed on the eastern side
of the Rocky mountains, and currently sits over SC/SE Kansas. The
surface pressure gradient associated with this very strong trough
will cause southerly winds to pick up on the eastern edge to around
20 to 30 mph with gusts approaching 40 mph later today. An evident
surface warm front currently sits along Interstate 70, and is
characterized by temperatures in the 30s to lower 40s north of the
boundary to temperatures well in the 50s to lower 60s in the warm
sector south of the boundary. Thunderstorms are currently forming
along along the advancing warm front and will have plenty of
instability to grow upscale into strong thunderstorms. This activity
is generally forming along a strong low level jet which is currently
nosing into western Missouri, and is characterized by strong 850
winds between 50 and 60 kts. Effective bulk shear is between 40 and
50 kts, and given strong MU elevated CAPE of around 1000 J/kg the
ingredients are in place for these storms to be strong to marginally
severe. As the morning progresses HRRR indicates that these storms
will form a line spanning west to east just north of Interstate 70,
and will lift north through the day. Expect the bulk of the strong
thunderstorm potential to move northward into Iowa by around 10 am.

The focus then shifts to the late morning and afternoon hours, when
areas of far northwestern Missouri could experience a period of
moderate to heavy snow. The main mid level trough, which currently
sits over the High Plains will swing through the area later this
afternoon. Southern and Central Missouri will likely see a down tick
in precipitation coverage as the systems dry slot races through
southern and central Missouri. Across northern Missouri large scale
ascent associated with the mid level trough will bring another round
of precipitation later this morning. The aforementioned surface
trough will continue eastward, and behind the departing trough cold
northwest winds will crash into the area causing the thermal profile
to cool very quickly. By mid morning the thermal profile along
northern Missouri will be cooled adequately for snow production.
Very strong low/mid level frontogenesis in northern Missouri, as
well as some negative EPV will enhance the lift associated with the
mid level wave. All told there could be up to 15 to 20 -ubar of
Omega this morning and this afternoon contributing to rather
efficient snow production. While cold air will rush in surface
temperatures will struggle to drop below freezing, so any snow
production and accumulation may be mitigated by the warmer surface
temperatures. Went with a general 10-12:1 snow ratio to attain a
final figure of around 2 to 4 inches of snow accumulation for the
far NW corner of Missouri, with decreasing amounts toward the east
and south. Concurrent to the snow will be strong northwest winds,
which will race in as the surface pressure gradient behind the
departing trough moves through the area this afternoon. Expect the
winds to be sustained out of the northwest around 30 to 40 mph, with
gusts perhaps exceeding 50 mph. The strong winds and period of
moderate to heavy snow will cause visibility to decrease through the
day. Expect the period of snowfall to be rather brief as the overall
system quickly glides off to the northeast. By mid afternoon expect
the bulk of the precipitation to be off to the north, with perhaps
some lingering rain/snow through the evening.

Model soundings indicate that the low levels could stay well mixed
through the evening and into the overnight hours, which would allow
the strong wind gusts to continue at least into the evening and
perhaps into the overnight hours before gradually dissipating early
Friday morning.

.LONG TERM...(Friday through Wednesday)
Issued at 430 AM CST THU FEB 20 2014

A return to a West Coast blocking pattern, similar to what prevailed
through much of January, will send us back into a cold and dry
pattern by early next week. Primary cold front will drop into the
forecast area Friday night with a reinforcing shot of cold air
arriving Sunday. Temperatures in this pattern won't be near as cold
as they were back in January, but still about 10 degrees below
average with highs in the 20s and 30s and lows in the teens and 20s
for much of next week. Could see some light snow Monday and Monday
night with a broad upper impulse tracking through the Upper Midwest
but better chances will be to our north.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 516 AM CST THU FEB 20 2014

Cluster of thunderstorms currently affecting KMCI and KSTJ will move
off to the north within the next couple hours. Not expecting much in
the way of convective redevelopment once these showers pass, however
there will be the chance for some light rain/snow mix later this
afternoon. The bigger story for this afternoon will be the very
strong winds, which will race into the area bringing 30 to 40 kt
gusts later this afternoon. Expect winds to gradually dissipate later
this evening, but winds will still be out of the northwest around 15
to 25 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY from 10 AM this morning to 9 PM CST this evening
     FOR KSZ025-057-060-102>105.

     WINTER WEATHER ADVISORY until 3 PM CST this afternoon FOR KSZ025-
     102.

MO...WIND ADVISORY from 10 AM this morning to 9 PM CST this evening
     FOR MOZ001>005-011>014-020>022-028>031-037>040-043>046-053-
     054.

     WINTER WEATHER ADVISORY until 3 PM CST this afternoon FOR
     MOZ001>005-011>013-020.

     WIND ADVISORY from 1 PM this afternoon to Midnight CST tonight
     FOR MOZ006>008-015>017-023>025-032-033.

     FLOOD WATCH through this afternoon FOR MOZ006>008-015>017-
     023>025.

&&

SHORT TERM...Leighton
LONG TERM...Hawblitzel
AVIATION...Leighton
Hazardous weather outlook, Feb 19, 7:01 PM CST, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CST WED FEB 19 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-210115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
701 PM CST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 HAZARDOUS WEATHER IS EXPECTED TONIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 HAZARDOUS WEATHER IS EXPECTED THURSDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Feb 20, 5:45 AM CST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CST THU FEB 20 2014

MOZ022>024-031-032-201230-
CALDWELL MO-CARROLL MO-CHARITON MO-LINN MO-LIVINGSTON MO-
545 AM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIVINGSTON...WESTERN
LINN...NORTHWESTERN CHARITON...NORTHWESTERN CARROLL AND SOUTHEASTERN
CALDWELL COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 630 AM CST...

AT 541 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRAYMER...OR 15 MILES SOUTHEAST OF
HAMILTON...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHILLICOTHE...BROOKFIELD...UTICA...WHEELING...MEADVILLE...
  LACLEDE...LINNEUS...LUDLOW...MOORESVILLE...DAWN AND AVALON.

LAT...LON 3951 9376 3953 9376 3953 9379 3969 9388
      3996 9312 3972 9300
TIME...MOT...LOC 1146Z 245DEG 43KT 3961 9373

HAWBLITZEL
Special weather statement, Feb 20, 5:46 AM CST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CST THU FEB 20 2014

MOZ013-020-021-201230-
BUCHANAN MO-CLINTON MO-DE KALB MO-
546 AM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHERN CLINTON AND
EASTERN BUCHANAN COUNTIES UNTIL 630 AM CST...

AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AGENCY...OR 8 MILES WEST OF GOWER...MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GOWER...CAMERON...MAYSVILLE...AGENCY...STEWARTSVILLE...
  CLARKSDALE...OSBORN...EASTON...AMITY AND FAIRPORT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 52 AND 56.
  I-29 BETWEEN MILE MARKERS 33 AND 43.

LAT...LON 3977 9420 3973 9421 3953 9467 3953 9478
      3965 9488 3982 9465 3982 9460 3986 9460
      4003 9437
TIME...MOT...LOC 1146Z 231DEG 36KT 3962 9473

HAWBLITZEL
Local storm report, Feb 20, 6:50 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
650 AM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             3 N GLADSTONE           39.26N 94.56W
02/20/2014  E1.50 INCH       CLAY               MO   PUBLIC

            PICTURE POSTED ON SOCIAL MEDIA FROM PUBLIC

&&

JL
Special weather statement, Feb 20, 6:57 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 AM CST THU FEB 20 2014

MOZ006-014>016-023-024-201345-
DAVIESS MO-GRUNDY MO-LINN MO-LIVINGSTON MO-MERCER MO-SULLIVAN MO-
657 AM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SULLIVAN...
SOUTHEASTERN MERCER...NORTHERN LIVINGSTON...NORTHWESTERN LINN...
GRUNDY AND DAVIESS COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 745 AM
CST...

AT 653 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALLATIN...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TRENTON...JAMESPORT...SPICKARD...GALT...JAMESON...LOCK SPRINGS...
  SPRING HILL...BRIMSON...CHULA...TINDALL...LAREDO...HUMPHREYS...
  OSGOOD AND HARRIS.

LAT...LON 3997 9314 3978 9393 3979 9405 3997 9414
      4014 9382 4013 9377 4017 9376 4037 9338
TIME...MOT...LOC 1257Z 228DEG 39KT 3989 9396

HAWBLITZEL
Local storm report, Feb 20, 6:58 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 AM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             GALLATIN                39.91N 93.96W
02/20/2014  E0.75 INCH       DAVIESS            MO   TRAINED SPOTTER

&&
Special weather statement, Feb 20, 8:52 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 AM CST THU FEB 20 2014

MOZ001-002-011-201515-
ATCHISON MO-HOLT MO-NODAWAY MO-
852 AM CST THU FEB 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATCHISON...NORTHWESTERN
NODAWAY AND NORTHWESTERN HOLT COUNTIES UNTIL 915 AM CST...

AT 849 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FALLS CITY...MOVING
NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUND CITY...TARKIO...CRAIG...FAIRFAX...SKIDMORE...BURLINGTON
  JUNCTION...HOPKINS...BIGELOW...CORNING...QUITMAN...ELMO...
  CLEARMONT...WESTBORO AND PICKERING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 82 AND 105.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4057 9467 4001 9532 4003 9536 4009 9540
      4012 9540 4014 9544 4016 9544 4017 9546
      4020 9549 4023 9547 4024 9549 4024 9552
      4030 9554 4058 9536
TIME...MOT...LOC 1452Z 224DEG 54KT 4013 9544

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 9:41 PM CSTSpecial Weather StatementEAXRandolph19 min
Feb 20, 3:54 AM CSTWind AdvisoryEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more18 hr
Feb 20, 4:24 AM CSTSevere Thunderstorm WarningEAXPlatte36 min
Feb 20, 4:30 AM CSTSevere Thunderstorm WarningEAXClay, Platte30 min
Feb 20, 4:49 AM CSTSevere Thunderstorm WarningEAXClay, Clinton26 min
Feb 20, 4:58 AM CSTSevere Thunderstorm WarningEAXBuchanan, Platte32 min
Feb 20, 5:08 AM CSTSpecial Weather StatementEAXBuchanan37 min
Feb 20, 5:13 AM CSTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray32 min
Feb 20, 5:45 AM CSTSpecial Weather StatementEAXLinn, Livingston45 min
Feb 20, 5:46 AM CSTSpecial Weather StatementEAXBuchanan, DeKalb44 min
Feb 20, 6:57 AM CSTSpecial Weather StatementEAXDaviess, Grundy48 min
Feb 20, 8:52 AM CSTSpecial Weather StatementEAXAtchison23 min
Feb 20, 12:45 PM CSTSpecial Weather StatementEAXMacon, Randolph30 min
Feb 20, 1:00 PM CSTAreal Flood WarningEAXAdair, Chariton, Linn, Macon, Putnam, Schuyler and 1 more24 hr
Feb 20, 4:13 PM CSTRiver Flood WarningEAXChariton, Macon33 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.